Browse Title Index


 
Issue Title
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Fragmentation and Data Allocation in the Distributed Environments Abstract   PDF
Nicoleta Iacob (Ciobanu)
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series From Text Description to Semantic Schema Details   PDF
Cristina Zamfir
 
Vol 40, No 2 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Fundamental BCC-algebras Abstract   PDF
Rajab Ali Borzooei, Reza Ameri, Mohammad Hamidi
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Fuzzy associative I-ideals of IS-algebras with t-norms Details   PDF
Muhammad Akram, Karamat Hussain Dar
 
Vol 38, No 4 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Fuzzy controller for adjustment of liquid level in the tank Abstract   PDF
Mihaela Raduca, Eugen Raduca, Cornel Hatiegan, Dan Ungureanu
 
Vol 40, No 2 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Fuzzy deductive systems in BE-semigroups Abstract   PDF
Ali Hasan Handam
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series Fuzzy ideals of K-algebras Details   PDF
Muhammad Akram, Karamat H. Dar
 
Vol 37, No 3 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Fuzzy Logic Controller Based on Association Rules Abstract   PDF
Ion Iancu, Mihai Gabroveanu
 
Vol 31 (2004): Annals of the University of Craiova - Mathematics and Computer Science Series Fuzzy L-partitions generated by fuzzy L-sets Details   PDF
Lavinia Ciungu
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series GBS operators of Schurer-Stancu type Details   PDF
Dan Barbosu
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series General properties of the symmetric groupoid of a finite set Details   PDF
Mihai Ivan
 
Vol 39, No 1 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Generalization of α-open sets in bitopological spaces Abstract   PDF
N. Rajesh, Jamal M. Mustafa
 
Vol 41, No 2 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Generalized Hermite-Hadamard type integral inequalities for s-convex functions via fractional integrals Abstract   PDF
Mehmet Zeki Sarikaya, Fatma Ertugral
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Generalized ring-groupoids Abstract   PDF
Mustafa Habil Gürsoy
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Global existence of weak solutions for parabolic triangular reaction Abstract   PDF
Walid Bouarifi, Nour Eddine Alaa, Salim Mesbahi
 
Vol 41, No 2 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Growth of certain combinations of entire solutions of higher order linear differential equations Abstract   PDF
Zinelâabidine Latreuch, Benharrat Belaïdi
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series Hammerstein equations in nonreflexive Banach spaces Details   PDF
Adrian Duma, Cristian Vladimirescu
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Hermite-Padé approximation approach to exothermic explosions with heat loss Abstract   PDF
Houda Biyadi, Mustapha Er-Riani, Khaled Chetehouna
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Hierarchical Case-Based Reasoning Behavior Control for Humanoid Robot Details   PDF
Bassant Mohamed El-Bagoury, Abdel-Badeeh Salem, Hans-Dieter Burkhard
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Hierarchical Distributed Systems Based on Semantic Schemas Details   PDF
Mihaela Colhon
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Hilbert's integral inequality in whole plane with general homogeneous kernel Abstract   PDF
Predrag Vuković
 
Vol 41, No 2 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Hilbert-Pachpatte-type inequality due to fractional differential inequalities Abstract   PDF
Josip Pečarić, Predrag Vuković
 
Vol 37, No 1 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Holder's and Hardy's two dimensional diamond-alpha inequalities on time scales Abstract   PDF
Moulay Rchid Sidi Ammi, Delfim F. M. Torres
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Homogeneisation et piezoelectricite. Aide a la conception d'un bio-materiau Details   PDF
Marius Ghergu, Georges Griso, Beatrice Labat, Houari Mechkour, Bernadette Miara, Eduard Rohan, Mustapha Zidi
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Homogenization of parabolic nonlinear coupled problem in heat exchange Abstract   PDF
Abdelkrim Chakib, Aissam Hadri, Abdeljalil Nachaoui, Mourad Nachaoui
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) How common sense can be misleading in ruin theory Abstract   PDF
Anişoara Maria Răducan, Raluca Vernic, Gheoghiţă Zbăganu
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Ideals with linear resolution in Segre products Abstract   PDF
Gioia Failla
 
Vol 38, No 1 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Image analysis of kidney using wavelet transform Abstract   PDF
Carmen Mariana Nicolae, Luminita Moraru
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Image retrieval using global descriptors and multiple clustering in Nash game Abstract   PDF
O. Bencharef, B. Jarmouni, N. Moussaid, A. Souissi
 
Vol 39, No 1 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series IMPROVEMENTS OF THE GIACCARDI AND THE PETROVIC INEQUALITY AND RELATED STOLARSKY TYPE MEANS Abstract   PDF
Josip Pecaric, J Peric
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Inequalities involving Mellin transform, integral mean, exponential and logarithmic mean Abstract   PDF
Andrea Aglic Aljinovic
 
Vol 41, No 1 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Infinitely many solutions for nonlinear perturbed fractional boundary value problems Abstract   PDF
Shapour Heidarkhani
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Instantaneous shrinking of compact support of solutions of semi-linear parabolic equations with singular absorption Abstract   PDF
Anh Nguyen Dao
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series Integral ideals and maximal ideals in BL-algebras Abstract   PDF
Akbar Paad
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Interpolation of compact non-linear operators on Banach triples Details   PDF
Nicolae Cofan, Ilie Stan
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Intuitionistic Fuzzy Sets for Optional Courses Selection Abstract   PDF
Ion Iancu, Daniela Danciulescu
 
Vol 42, No 1 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Iterative method for computing a Schur form of symplectic matrix Abstract   PDF
A. Mesbahi, A. H. Bentbib, A. Kanber, F. Ellaggoune
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series La stabilite des methodes aux differences Details   PDF
Ivan Secrieru
 
Vol 38, No 1 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Linear arrays used in ultrasonic evaluation Abstract   PDF ()   PDF
Laura Onose, Luminita Moraru
 
Vol 33 (2006): Annals of the University of Craiova - Mathematics and Computer Science Series Linear Evolutionary Support Vector Machines for Separable Training Data Abstract   PDF
Ruxandra Stoean, D. Dumitrescu
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series Linear Feedback Shift Register Optimizations Abstract   PDF
Nicolae Constantinescu
 
Vol 42, No 2 (2015): Annals of the University of Craiova - Mathematics and Computer Science Series Local bifurcations of a ratio-dependent predator-prey system with Holling type III functional response Abstract   PDF
Qiuyan Zhang
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Local Greatest Equivalence Classes of ω-trees Abstract   PDF
Nicolae Tandareanu, Cristina Zamfir
 
Vol 40, No 1 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series Localization of Divisible Residuated Lattices Abstract   PDF
Justin Paralescu
 
Vol 39, No 1 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Localization of MTL - algebras Abstract   PDF
Antoneta Jeflea, Justin Paralescu
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series Localization of semi-Heyting algebras Abstract   PDF
Aldo V. Figallo, Gustavo Pelaitay
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Lukasiewicz Implication Prealgebras Abstract   PDF
Aldo V. Figallo, Gustavo Pelaitay
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series Lukasiewicz-Moisil algebra of fractions relative to an ∧-closed system Details   PDF
Florentina Chirtes
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series Manifolds and Symplectic Manifolds Trajectories Generation and Visualization Details   PDF
Mihai Dupac
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) Marius Iosifescu, a Leading Figure of Romanian Mathematics Abstract   PDF
Lucian Beznea, Vasile Brînzănescu
 
201 - 250 of 494 Items << < 1 2 3 4 5 6 7 8 9 10 > >>